# SDR SIMA960711

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RFD - DURING PS-2 CHECK MAINTENANCE DISCOVERED THE FORWARD CABIN INTERIOR EMERGENCY LIGHT REMAINED ILLUMINATED WHEN SELECTED OFF.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY IAW JIC 335121.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
